Erratum / Correction to : “Minimization of the Kullback information of diffusion processes”
Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 4, p. 705-707
@article{AIHPB_1995__31_4_705_0,
     author = {Cattiaux, Patrick and L\'eonard, Christian},
     title = {Erratum / Correction to : ``Minimization of the Kullback information of diffusion processes''},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {4},
     year = {1995},
     pages = {705-707},
     zbl = {0830.60067},
     mrnumber = {1355615},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1995__31_4_705_0}
}
Cattiaux, P.; Léonard, C. Erratum / Correction to : “Minimization of the Kullback information of diffusion processes”. Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 4, pp. 705-707. http://www.numdam.org/item/AIHPB_1995__31_4_705_0/